Constructions of algebraic lattices
Computational & Applied Mathematics. Sociedade Brasileira de Matemática Aplicada e Computacional, v. 29, n. 3, p. 493-505, 2010.
Andrade, A. A.
Ferrari, A. J.
Benedito, C. W. O.
Costa, S. I. R.
In this work we present constructions of algebraic lattices in Euclidean space with optimal center density in dimensions 2, 3, 4, 6, 8 and 12, which are rotated versions of the lattices Λn, for n = 2,3,4,6,8 and K12. These algebraic lattices are constructed through twisted canonical homomorphism via ideals of a ring of algebraic integers. Mathematical subject classification: 18B35, 94A15, 20H10.